# SDR ASAA2023081244579

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,345 hours, 987 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL QTY STATUS MESSAGE, MAINTENANCE , MESSAGE 49-94304 DISPLAYED. GROUNDED - YES. TROUBLESHOT IAW FIM 49-90-00-810-811. PERFORMED INITIAL EVALUATION. OMF SHOWED NOT ACTIVE FOR MAINTENANCE MSG 49-94304. FIM STATES THERE WAS AN INTERMITTENT FAULT. REF L/P 60722836 FOR APPLICATION OF MEL 49-99A ( APU ON DEMAND POST MAINTENANCE ).
